MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that physician attempted to close a 5f sheath with the 5f celt device.Upon ejection of the implant bleeding was noted and manual compression was applied.The physician chose to immediately xray and discovered the implant was in the superficial femoral artery.Pulses were checked and they were good.The patient showed no signs of ischemia and was discharged the same day with no issues.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints files found one other report with the involved lot number (2021-00021).The investigation was based on the user facility information and testing & evaluation of actual device.This report is the final report being submitted by vasorum unless otherwise requested by the fda.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key12999164
Report Number3009984513-2021-00024
Device Sequence Number20152314
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)240906(10)900118
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberKCLT-05
Device Lot Number900118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale